# SDR UHLA201512310865

- Difficulty date: December 31, 2015
- Submitted: January 4, 2016
- Operation: Air carrier
- Aircraft: N638RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000053
- Aircraft time: 31,469 hours, 19,380 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: False Activation
- Location: Pax Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AT FL350, EICAS MESSAGE "DOOR PASSENGER AFT OPEN".  RAN QRH, PRESSURE DOOR INDICATORS ALL NORMAL.  END OF CHECKLIST.  OCCURS DURING MODERATE TURBULANCE. DISAPPEARED IN DESCENT AT 13,000'. CLEANED AND INSPECTED L2 DOOR INDICATION SWITCH IAW AMM 52-72-21. OPS GOOD.
